U.S. doctors online nowAsk doctors free
MI
A member asked:

I recently got sunburned on my face and head and used aloe vera gel with lidocaine. after using 5 times why did i feel dazed and confused the next day?

1 doctor answer8 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Multiple: If your burn had been severe and extensive, you might not have had enough sleep from the pain-> dazed and confused. If you have using too much lidocaine it can possibly but unlikely numb you as well although you will have to use a huge amount to get any systemic effect. Dr Fowler also raised the question on your hydration status. See doctor if problem persists or recurs
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Sounds like a heat stroke to me
Aug 7, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.